MAUDE Adverse Event Report: ROI CONSOLIDATED SERVICE CENTER (CSC) REGARD BOWL GUIDEWIRE; CARDIAC CATHTERIZATION KIT

ROI CONSOLIDATED SERVICE CENTER (CSC) REGARD BOWL GUIDEWIRE; CARDIAC CATHTERIZATION KIT
Model Number HT0951
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Did not reach pt.Small particle found in sterile bowl prior to case start.Fda safety report id# (b)(4).

Brand Name
REGARD BOWL GUIDEWIRE
Common Device Name
CARDIAC CATHTERIZATION KIT
Manufacturer (Section D)
ROI CONSOLIDATED SERVICE CENTER (CSC)
MDR Report Key8717350
Report NumberMW5087487
Device Sequence Number1684811
Product Code OES
UDI-Device Identifier10326053113984
UDI-Public(01)10326053113984(17)200423(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2020
Device Model NumberHT0951
Device Lot Number67666B
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1